# SDR SCNA201809286114

- Difficulty date: September 26, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 59,066 hours, 22,530 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SLAT UNDERSIDE INBD CORNER SKIN WORN THRU ALUMINUM DOWN TO COMPOSITE MATERIAL.   STILL IN WORK. ADDITIONAL INFORMATION TO BE PROVIDED.   #4 SLAT SKIN TOP UNDERSIDE ALUMINUM WORN TO COMPOSITE MATERIAL APPROX 3" LEGNTH AND GREATER THAN .625" IN WIDTH. #4 SLAT WAS REPLACED ON NR #3 W/O 41444.
